It is a little late so the forum is a bit slow. Look for avisg. On her profile is good info on tapering. If you don't get any answers. RE-post this or make a comment on this post tomorrow. OK?
I too am addicted to trams. I started on this forum 5 days ago and let me tell you how much strength I have gotten from everybody. I told my doc on Tuesday. He's going to help me. I can't give advice yet. But I will give you the suport. I know I need all I can get. We can do this. Be strong. Keep posting it does help.
I am not a Tramadol expert. The general consensus is to taper off them due to seizures. I do know that avisg has helped many people with a taper plan. It was her DOC.
i am not sure if this is true with tramadol, but i do know clonidine is used for opiate withdrawals...its a blood pressure medication and works wonders, ask your doctor about this or maybe avis knows if this helps with tramadol tapers...
I suggest you taper down ,How much are you taking and for how long .
I can help you with a taper schedule . I don't know about the clonidine i would think it would work the same as it would with other opiates . Just make sure you don't have low blood pressure to start .I did not use it because i have LOW blood pressure so when i go into withdrawals then i have normal blood pressure ,so for me it would be a bad idea.
good luck let me know if i can help.
You can get off this drug. I wrote about neurotin in another post this morning concerning tramadol. When it first came out my dr was handing me a script every month for 100, for headaches, and I took them every day. WHen I tried to stop, I got serious "jolts", felt like electricity was shocking me for a few seconds...and dizziness, etc etc. Neurotin cured these w/d symptoms. It is not narcotic. It might also help with pain, if you are having nerve pain. Can you call your dr. and explain the situation and perhaps ask about neruotin?
HOpefully that will help you. Good luck.